Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Brown patches on skin, itching if stopped taking Zincolac capsules. Side effects of Zincolac capsules?

Hi There, I have twins brothers who take ZINCOLAC capasules . Since birth. They take it everyday else they get brown patches on their skin and itching. if they stop taking this medicine their skin seems burnt. I want to know if there are any harmful effects or side effects of taking this medicine. They are 27 yrs old now.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You have been taking ZINCOLAC capasules which contains Calcium d-pantothenate since 27 years without any side effects which are nausea, vomitting, diarrhoea and allergic reactions like severe breathing difficulties, facial swelling, chest tightness and skin rash. But you have none of these. You are to avoid IV calcium/ Ceftriaxone injections. Use with ranitidine hydrochloride(Zantac) may cause Pyrexia, Dyspnoea, Pain In Extremity, Hypoaesthesia, Headache, Deep Vein Thrombosis etc,.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor